Vol. 79, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A representation of Hp-functions with 0 < p <

Sergio Eduardo Zarantonello

Vol. 79 (1978), No. 1, 271–282
Abstract

Let E be an open arc in the unit circle. Let F belong to the Hardy space Hp, 0 < p < , and let g be the restriction of the boundary distribution of F to E. For each 0 < λ < 1 we construct functions Gλ Hp from g such that Gλ F in the topology of Hp as λ 1.

Mathematical Subject Classification 2000
Primary: 30D55
Secondary: 30E20, 47B35
Milestones
Received: 28 September 1977
Published: 1 November 1978
Authors
Sergio Eduardo Zarantonello